Children's Advil Cold & Flu Multi-symptom Suspension package design
Children's Advil Cold & Flu Multi-symptom Suspension package design
Children's Advil Cold & Flu Multi-symptom Suspension package design

Children’s Advil Cold & Flu Multi-symptom Suspension

Children’s Advil Cold & Flu Multi-symptom temporarily relieves the combined symptoms associated with a cold and flu. Available in a great-tasting berry flavour for kids ages 6-12.

TEMPORARILY RELIEVES THE COMBINED SYMPTOMS ASSOCIATED WITH COLD AND FLU:

  • runny nose
  • sneezing
  • stuffy nose
  • fever
  • sore throat pain
  • headache
  • body aches
  • itchy, watery eyes
  • sinus pain

PURPOSE: Fever reducer / Pain reliever / Nasal decongestant

 

FLAVOUR: Berry

 

dosage calculator

Use our calculator to determine the correct dosage for your child.

DIRECTIONS FOR USE

Doses may be repeated every 6 hours while symptoms persist, up to 4 doses a day, or as directed by a doctor.

Please read all instructions prior to use.

Caution:

Keep out of reach of children.

Warning:

Do not give to children taking acetylsalicylic acid (ASA) or other products containing ibuprofen, decongestants, or antihistamines, or to anyone who has had an allergic reaction (difficulty in breathing, swelling, hives, asthma or shock) after using ASA, other salicylates, anti-inflammatory drugs or any of the listed ingredients. Do not use if child has an ulcer, gastrointestinal disease; lupus; kidney, liver or thyroid problems; asthma; heart disease; before or after heart surgery or if dehydrated (significant fluid loss) due to vomiting, diarrhea or lack of fluid intake. Do not use if child is taking or has taken monoamine oxidase inhibitors (MAOIs) within the last 14 days for depression, psychiatric or emotional conditions. Do not exceed the recommended dose unless advised by a doctor. Consult a doctor before giving in case of diabetes, chronic breathing problems, or hemophilia. May cause drowsiness or excitability

In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.

INGREDIENTS

Active Ingredient(s): Ibuprofen 100 mg per 5 mL / Pseudoephedrine hydrochloride 15 mg per 5 mL / Chlorpheniramine maleate 1 mg per 5 mL / Antihistamine

Non-Medical Ingredients:

Carboxymethylcellulose sodium, citric acid, edetate disodium, FD&C blue no.1, FD&C red no. 40, flavour, glycerin, microcrystalline cellulose, polysorbate 80, purified water, sodium benzoate, sodium citrate, sorbitol, sucralose, xanthan gum.

For more information please see the product insert

Have questions about Advil products?

See our Frequently Asked Questions